Aa
A
A
A
Close
Sexual Health Community
13.6k Members
8201329 tn?1397004442

No sex drive

Since I began taking the pill, was sexually assaulted, and put antidepressants, I have lost my libido in its entirety. I am very much in love with a man, and I am constantly saddened by my inability to connect to him sexually. I cannot go off my meds because my period is too painful and my depression and anxiety will be out of control (both turn offs on their own).

Do you have any advice on how to spark my libido and get me in the mood?
3 Responses
139792 tn?1498585650
COMMUNITY LEADER
In addition to the treatment you are taking, you may try Female Deer Exercise. Google the phrase to get the details.Udiayan Bandh (navel Lock) is also a good exercise for massaging all organs below diaphragm.
Avatar universal
SSRI drugs often inhibit ones sexual desire. You can speak to your Dr about possible reduction ot change in drugs, however this is a common known side effect.
I am on some similar medication and while I still have a sex drive it is very difficult to ejaculate, another side effect.
7052037 tn?1389027909
I am sorry to hear about your assault.  I agree with Vence2335.  Need to talk to your dr.
Have an Answer?
Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.